MathSciNet Relay Station
MathSciNet bibliographic data
MR1753701 (2001c:52025) 52C20 (05B45 42A38)
Kolountzakis, M. N. On the structure of multiple translational tilings by polygonal regions. Discrete Comput. Geom. 23 (2000), no. 4, 537–553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement